Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Vaginal itching, whitish paste like thing on vaginal walls, soreness & pricking pain. Had bath with neem water. Is this yeast infection & advise for permanent remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3510 Questions
Question
Hi
I have severe itching in my vaginal area followed by appearance of whitish paste like thing in vagina walls. Its some kind of infection- yeast I think. It gives pinching pain sometimes. The pareneal area has become sore because of scratching. The itching is more acute in early mornings. I tried bathing with neem for three days. The pain and itching subsided tremendously with use of neem water but I haven't got access to neem plant since last two days and with this the the itching and irritation have increased beyond toleration. I usually prefer home and natural remedies and postpone the use of medicines unless really needed. Someone recently suggested that washing vaginal area with curd helps. I thought this time I should ask a doctor first before trying anything new myself. Kindly advise and recommend solutions.
Posted Sun, 24 Jun 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Raju A.T 3 hours later
Hi,

Thanks for your query.

The description of your problem makes me to suspect it to be due to Yeast (Candidiasis), a common infection in women.

It does present with intense itching and white curdy discharge.

The scratching will further worsen the condition more by causing secondary bacterial infections.Do take Tab Benadryl once in night after food for three days,It reduces the itch.

Do consult a gynaecologist who can advice you appropriate dosage of medications like Flucanazole which is the specific treatment for yeast.

Meanwhile tea tree oil diluted and applied topically to the vaginal area, has shown some potential as a natural home remedy for yeast infection. A compound called terpinen-4-ol in tea tree oil appears to be responsible.

Also applying Yogurt directly to the affected parts will reduce the infection and provide relief.

Wish you good health.

Please accept my answer with a review , if satisfied.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Vaginal itching, whitish paste like thing on vaginal walls, soreness & pricking pain. Had bath with neem water. Is this yeast infection & advise for permanent remedy? 15 hours later
Hi Dr XXXXXXX

Can I use Betnovate for yeast infection?
Follow-up: Vaginal itching, whitish paste like thing on vaginal walls, soreness & pricking pain. Had bath with neem water. Is this yeast infection & advise for permanent remedy? 4 hours later
I did not use betnovate, instead I got clotrimazole cream. It caused me further non stop itching and irritation whole night! I dont knw whether it is curing or making it worse! Was it wrong to use this cream?
 
 
Answered by Dr. Raju A.T 4 hours later
Hi ,

Thanks for writing,

Do not apply Betnovate , this can aggrvate the problem.

Clotrimazole is a good option.A brand named Canesten is treatment of choice.

Initial increase in itch is normal and indicative of reaction between the ointment and the yeast.

Need not worry and apply the same.Also do take antiallergics like Benadryl for itching.

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor